Skip to main content Accessibility help
×
Home

AUTOMORPHISM GROUPS OF COUNTABLE ARITHMETICALLY SATURATED MODELS OF PEANO ARITHMETIC

  • JAMES H. SCHMERL (a1)

Abstract

If ${\cal M},{\cal N}$ are countable, arithmetically saturated models of Peano Arithmetic and ${\rm{Aut}}\left( {\cal M} \right) \cong {\rm{Aut}}\left( {\cal N} \right)$ , then the Turing-jumps of ${\rm{Th}}\left( {\cal M} \right)$ and ${\rm{Th}}\left( {\cal N} \right)$ are recursively equivalent.

Copyright

References

Hide All
[1]Ash, C. J. and Knight, J., Computable structures and the hyperarithmetical hierarchy, Studies in Logic and the Foundations of Mathematics, vol. 144, North-Holland, Amsterdam, 2000.
[2]Bamber, Nicholas and Kotlarski, Henryk, On interstices of countable arithmetically saturated models of Peano arithmetic. Mathematical Logic Quarterly, vol. 43 (1997), pp. 525540.
[3]John Harding, Christopher, Forcing in recursion theory, Ph.D. thesis, Swansea University, Swansea, 1974.
[4]Kaufmann, Matt and Schmerl, James H., Saturation and simple extensions of models of Peano arithmetic. Annals of Pure and Applied Logic, vol. 27 (1984), pp. 109136.
[5]Kaufmann, Matt and Schmerl, James H., Remarks on weak notions of saturation in models of Peano arithmetic, this Journal, vol. 52 (1987), pp. 129148.
[6]Kaye, Richard, Models of Peano arithmetic, Oxford Logic Guides, vol. 15, Oxford Science Publications, Clarendon Press, Oxford, 1991.
[7]Kaye, Richard, A Galois correspondence for countable recursively saturated models of Peano arithmetic, Automorphisms of first-order structures, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1994, pp. 293312.
[8]Kaye, Richard, Kossak, Roman and Kotlarski, Henryk, Automorphisms of recursively saturated models of arithmetic. Annals of Pure and Applied Logic, vol. 55 (1991), pp. 6799.
[9]Kaye, Richard and Macpherson, Dugald, eds., Automorphisms of first-order structures, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1994.
[10]Knight, Julia F., Minimality and completions of PA, this Journal, vol. 55 (1991), pp. 6799.
[11]Kossak, Roman, Models with the ω-property, this Journal, vol. 54 (1989), pp. 177189.
[12]Kossak, Roman, On extensions of models of strong fragments of arithmetic, Proceedings of the American Mathematical Society, vol. 108 (1990), pp. 223232.
[13]Kossak, Roman and Schmerl, James H., Arithmetically saturated models of arithmetic. Notre Dame Journal of Formal Logic, vol. 36 (1995), pp. 531546. Special Issue: Models of Arithmetic.
[14]Kossak, Roman and Schmerl, James H., The automorphism group of an arithmetically saturated model of Peano arithmetic. Journal of the London Mathematical Society (2), vol. 52 (1995), pp. 235244.
[15]Kossak, Roman and Schmerl, James H., The Structure of Models of Peano Arithmetic, Oxford Logic Guides, vol. 50, Oxford Science Publications, Clarendon Press, Oxford, 2006.
[16]Kotlarski, Henryk, Automorphisms of countable recursively saturated models of PA: a survey, Special Issue: Models of arithmetic. Notre Dame Journal of Formal Logic, vol. 36 (1995), pp. 505518.
[17]Lascar, Daniel, The small index property and recursively saturated models of Peano arithmetic, Automorphisms of first-order structures, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1994, pp. 281292.
[18]Macintyre, Angus and Marker, David, Degrees of recursively saturated models. Transactions of the American Mathematical Society, vol. 282 (1984), pp. 539554.
[19]Nurkhaidarov, Ermek S., Automorphism groups of arithmetically saturated models, this Journal, vol. 71 (2006), pp. 203216.
[20]Nurkhaidarov, Ermek S. and Schmerl, James H., Automorphism groups of saturated models of Peano Arithmetic, this Journal, vol. 79 (2014), pp. 561584.
[21]Scott, Dana, Algebras of sets binumerable in complete extensions of arithmetic, Recursive function theory (Dekker, J. C. E., editor), American Mathematical Society, Proceedings of Symposia in Pure Mathematics, vol. V, 1962, pp. 117122.
[22]Simpson, Stephen G., Subsystems of second order arithmetic, (2nd ed.), Perspectives in Logic, Cambridge University Press, Cambridge, 2009.
[23]Wilmers, George, Some problems in set theory: non-standard models and their applications to model theory, Ph.D. thesis, Oxford University, Oxford, 1975.

Keywords

AUTOMORPHISM GROUPS OF COUNTABLE ARITHMETICALLY SATURATED MODELS OF PEANO ARITHMETIC

  • JAMES H. SCHMERL (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed